# SDR UALA2011082604575

- Difficulty date: August 25, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,967 hours, 13,691 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DUCT LEAK.  PLACED 2 ELEMENTS ON AOG REF T2959 & C4755.  REPLACED ELEMENTS.  ACCESS VERY TIGHT IN TOP OF PYLON AND LEADING EDGE INPUT ACCEPTED RECONNECT D10222 BEHIND P61 PANEL ACCT DISCONNECTED FOR TROUBLESHOOTING DUCT LEAK PROBLEM.  RECONNECTED D10222.  TEST PANEL OP CHECKS OKAY.
